# SDR ABXA010710

- Difficulty date: January 28, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT LEFT REAR CUTOUT FOR LEFT AFT NOSE GEAR DOOR.  REPAIRED IAW DC-9 SRM 53-01.  INSTALLED ROD IAW DC-9 MM 20-16-0.
